Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Having pain and soreness in vagina. Did blood test and vagina swabs. Diagnosed with polycistic ovarian syndrome

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 5558 Questions
Question
hello
im lookinh for sone advice please
im very very sore down below its so sore I want to cry so much im also going throygh withdrawals which are bad at the moment
I've seen my gp abd he did swabs byt nothing showed what could it be ?
Posted Tue, 25 Jun 2013 in General Health
 
 
Answered by Dr. Grzegorz Stanko 29 minutes later
Hello!

Thank you for the query.

What do you mean by down below? Is it an abdominal pain? In lower part? Or it is a groin pain? Does this pain radiate to the back or groin? Is there any lump in the groin? Do you have any burning or pain while urinating? What kind of tests have you had? Since when the pain is present? Any diarrhea or constipation?

I assume that you are suffering from lower abdominal pain. If so, urinary tract stones, appendicitis, ovarian cyst, ovarian infection or even pregnancy can be the reason (if you are a female)

With an urinary tract problem the pain can radiate to the back or groin. Frequent urinating, burning while urinating and fever can be present. Blood in the urine appears.

Appendicitis gives lower right abdominal pain with slight fever, nausea, vomiting. The pain can be present while walking or coughing.

Ovarian cyst or inflammation can give strong pain and it can be the only symptom.

I suggest you to have abdominal ultrasound, blood work, urine analysis and pregnancy test at first.

Hope this will help. Feel free to ask further questions.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Having pain and soreness in vagina. Did blood test and vagina swabs. Diagnosed with polycistic ovarian syndrome 11 minutes later
im female and the pain is internally in the vagina my gp has done blood tests and vaginal swabs and a high vaginal swab but its sooo painful at the moment I've also got pain in my lower right tummy and I have been diagnosed with polycystic ovarian syndrome, I do have a thick discharge
 
 
Answered by Dr. Grzegorz Stanko 1 minute later
So urinary tract infection or evens stones are possible. urine analysis should be done to rule it out as well as abdominal ultrasound.
You should also visit gynecologist for transvaginal ultrasound. Only that way, uterine and ovaries can be diagnosed property. Swab tests are good for infection diagnose only. Especially that you have polycystic ovarian syndrome. Ovarian cyst sometimes ruptures and can cause serious bleeding or strong pain.

Hope this will help.
Regards.
Above answer was peer-reviewed by
 
Follow-up: Having pain and soreness in vagina. Did blood test and vagina swabs. Diagnosed with polycistic ovarian syndrome 7 minutes later
ok I am also going through drug withdrawals from duloextine pregabalin gabapentin and ibuprofen is it likely to be connected or something different, ?
 
 
Answered by Dr. Grzegorz Stanko 2 minutes later
This medicines sudden discontinue can cause many different symptoms however most of them affect nervous system. So it can cause nausea, vomiting, nervousness, sleepiness, sweating, headaches and many more.
However it rather does not cause lower abdominal and vaginal pain. So it seems something different is causing your symptoms.

Hope this will help.
Regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor